# SDR UPS99829470

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 57503227
- Condition: Corroded
- Location: Bs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FINGER DOUBLER, FS 1350, LONGERON 35L TO 35R IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED, AND INSTALLED FINGER DOUBLER IAW DWG 5750322 AND SRM 51-1-20D AND 51-1-21.
